# SDR UALA2010100803757

- Difficulty date: October 8, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 59,145 hours, 21,801 cycles
- Engine: Pwa PW2037
- Engine time: 41,606 hours, 13,861 cycles
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Fuel/Oil Cooler
- Part number: 471111172
- Part serial: 164
- Condition: Faulty
- Location: Engine
- Part time: 41,606 hours, 13,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 HOC. DUE TO 8 QTS OIL ADDED AND OIL USAGE TRENDING UP PERFORM HOC TROUBLESHOOTING PER MM, BAG & BREATHER CHECK. RUN ENGINE AT 80% N2 FOR  10 MINUTES. REPAIR ANY LEAKS FOUND. IF UNABLE TO RUN AT HIGH-POWER, ACCOMPLISH STATIC LEAK CHECK (GEARBOX PRESSURE CHECK) PER MM. ACCOMPLISHED HOC CHECK. NO LEAKS NOTED.  REMOVED FUEL OIL HEAT EXCHANGER ASSY WITH BYPASS VALVE, BUILD UP NEW ASSY IAW. REPLACED FUEL-OIL HEAT EXCHANGER ASSY WITH BYPASS VALVE ASSY IAW MM. RAN ENGINE PER JRH, OP CHK LEAK OKAY.
